# SDR ASAA2017020619721

- Difficulty date: February 6, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 34,010 hours, 10,274 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Processor
- Part number: 3012803
- Part serial: 2854
- Condition: Failed
- Location: Fuel System
- Part time: 29,753 hours, 8,995 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON UPPER DU, LEFT FUEL QUANTITY INDICATOR AND TOTAL FUEL INDICATOR BLINKED ON/OFF FOR ENTIRE FLIGHT. GROUNDED - YES. REMOVED AND REPLACED FQIS PROCESSOR PER AMM 28-41-81-400-801, OPS NORMAL.
